By Topic

The Univariate Closure Conditions of All Fully Parallel Planar Robots Derived From a Single Polynomial

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Nicolás Rojas ; Institut de Robòtica i Informàtica Industrial (CSIC-UPC), 08028 Barcelona, Spain ; Federico Thomas

The real roots of the univariate polynomial closure condition of a planar parallel robot determine the solutions of its forward kinematics. This paper shows how the univariate polynomials of all fully parallel planar robots can be derived directly from that of the widely known 3-RPR robot by simply formulating these polynomials in terms of distances and oriented areas. This is a relevant result because it avoids the case-by-case treatment that requires different sets of variable eliminations to obtain the univariate polynomial of each fully parallel planar robot.

Published in:

IEEE Transactions on Robotics  (Volume:29 ,  Issue: 3 )